MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH C-QUR LITE; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH C-QUR LITE; MESH, SURGICAL, POLYMERIC
Model Number 31328
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced chronic pain, inflammation, swelling, bowel obstruction, gastrointestinal malfunction, hernia recurrence and revision surgeries on (b)(6) 2012 and (b)(6) 2012.Stated implant date (b)(6) 2011 is earlier than mfg date.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH C-QUR LITE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key12524001
Report Number3011175548-2021-00995
Device Sequence Number4460769
Product Code FTL
UDI-Device Identifier00650862313284
UDI-Public00650862313284
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model Number31328
Device Catalogue Number31328
Device Lot Number10815887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date09/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR